# SDR ASOA20160305007

- Difficulty date: March 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 33,985 hours, 26,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE LT EMERGENCY EXIT DOOR AFT EMERGENCY LIGHT WAS FOUND INOPERATIVE. MAINTENANCE R & R NR 4 INVERTER WITH OPERATIONAL CHECK GOOD.  ACFT  WAS APPROVED FOR RETURN TO SERVICE.
